Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Truncated path algebras and Betti numbers of polynomial growth

Ryan Coopergard and Marju Purin

Vol. 12 (2019), No. 6, 919–940

We investigate a class of truncated path algebras in which the Betti numbers of a simple module satisfy a polynomial of arbitrarily large degree. We produce truncated path algebras where the i-th Betti number of a simple module S is βi(S) = ik for 2 k 4 and provide a result of the existence of algebras where βi(S) is a polynomial of degree 4 or less with nonnegative integer coefficients. In particular, we prove that this class of truncated path algebras produces Betti numbers corresponding to any polynomial in a certain family.

finite-dimensional algebra, Betti number, path algebra, quiver
Mathematical Subject Classification 2010
Primary: 16P90
Secondary: 16P10, 16G20
Received: 23 December 2016
Revised: 24 May 2018
Accepted: 31 January 2019
Published: 3 August 2019

Communicated by Kenneth S. Berenhaut
Ryan Coopergard
Department of Mathematics
University of Minnesota - Twin Cities
Minneapolis, MN
United States
Marju Purin
Department of Mathematics, Statistics, and Computer Science
St. Olaf College
Northfield, MN
United States